Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I am already addicted to meth

Hello, I am a 25 year old female who has been using meth by iv for the last 3 months and I am not good with it. I have 3 knots on my right arm but they are different I don.t think I missed because that is very painful and i did not feel any pain at the time of injection. The two that are on my lower arm are sore when you touch them and have a redness and bruising around them The on on my upper arm is painful even without touching it. It also hurts underneath the knot right where u can feel a pulse I have tried ice and heat and I m not quite sure either is working. Now when i pull back and get blood it clots instantly. I have no medical history and i.m not taking any other drugs or medication, but I do smoke a little less than a half a pack a day. Is this a major issue or something I can take care of here at home
Asked On : Thu, 24 Feb 2011
Answers:  2 Views:  896
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Yes, there is a wonderful medicine out there just for that, its called quit shooting up, you might not like it though, the main side effects are sobriety. Millions of people are taking it so they don't wind up dying or losing an arm.
Answered: Thu, 17 Mar 2011
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
You are suffering from thrombophlebitis of your veins due to the repeated injections you have been taking. These infected and hard veins will become alright over a passage of time. Change the site of your injections everytime.
Dr. Rakhi Tayal
Answered: Thu, 24 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor